Jump to content

Recommended Posts

I believe that Trilafon is the same as perphenazine. I take perphenazine at times. I'm not on it currently but I've got a bottle in the cabinet just in case. I haven't ever take it PRN but I have taken it on a regular basis several different times over the years. As far as APs go, it doesn't seem to have any of the usual SEs that you sometimes see with the older APs. Hope this helps. If you've got more specific questions that I can answer, feel free to ask. I'm not a doc but I have taken this med.

Link to comment
Share on other sites

I was on Trilafon about 4 yeas ago, at the time my symptoms were really bad and my pdoc didn't seem to know what else to prescribe me. It gave me horrible restless legs at night so after a few months I stopped taking it (under pdoc's advice). It didn't really seem to help with my psychotic symptoms either.

Link to comment
Share on other sites

I don't want to be off-topic, but have you tried depakote? It basically wiped out all of my mixed states when nothing else did (and I tried lots of stuff before depakote). I was scared to get on it, but I've really had no issues starting or ramping it up. I started at 500 mg and am now at 2000 mg (because I had a bad mixed episode on 1500, my first in months). I get my blood level checked every three months, and I'm right in the middle of the effective threshold.

To return to the topic, I've never tried that AP. the only AAP I was ever prescribed PRN was zyprexa, and that was shortly before I started taking it every day for a year.

Link to comment
Share on other sites

Thanks for the replies! As for depakote, I went toxic on it and it did some liver damage, so no go there. Pdoc is suggesting lithium if I can't get a handle on this episode by Friday. I feel a little calmer, but maybe the lithium would be better. I was on it and stable, but she said it may not be as effective the second time around.

Link to comment
Share on other sites

Yeah, if thats true, thats too bad with the lithium. I had the same thing with risperidone. Why did you go off of it though?

Risperidone is not first line add on for depression. Zoloft can cause mania.

I hope you find something good.

Link to comment
Share on other sites

Thanks for the replies! As for depakote, I went toxic on it and it did some liver damage, so no go there. Pdoc is suggesting lithium if I can't get a handle on this episode by Friday. I feel a little calmer, but maybe the lithium would be better. I was on it and stable, but she said it may not be as effective the second time around.

The key word here is "may". I've been on and off lithium a lot over the past 35+ years. It has worked for me each and every time I've needed it.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...